# SDR DHLA2009743DH568

- Difficulty date: November 13, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN STA 804 LBL 62 OVERWING STUB BEAM AND SUPPORT WITH DOUBLE HOLES.  REPLACED ANGLE AT STUB BEAM BS 804 UPPER CHORD BETWEEN LBL45 AND LBL70 IAW B727 SRM 51-10-1 PARA 7.  ALSO, REPLACED NESTED DOUBLER ANGLE P/N 65-16327-7.
